MathSciNet Relay Station
MathSciNet bibliographic data
MR106221 (21 #4955) 14.00
Boseck, Helmut Zur Theorie der Weierstrasspunkte. (German) Math. Nachr. 19 1958 29–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement